Alert archive / Iowa / Flash Flood Warnings in 2025

Flash Flood Warning 8, NWS La Crosse, WI

July 23, 2025Clayton County, Fayette County, Iowa

NWS La Crosse, WI issued this flash flood warning at Jul 23, 2025, 3:44 AM CDT for Clayton County, Fayette County, Iowa. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 23, 2025, 3:44 AM CDT (08:44 UTC)
Expired
Jul 23, 2025, 7:00 AM CDT
In force
3 hr
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Flood severity
None

Counties Clayton County, IA, Fayette County, IA

The radar

The La Crosse radar (KARX), 128 km from the middle of the area, began a volume at 08:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 8.7 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2025-07-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1358 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2025-07-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1358 J/kg
Mixed-layer CIN
-18 J/kg
Mixed-layer LCL
1053 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
87 m²/s²
Significant tornado parameter
0.5
Supercell composite
5.9

Open this sounding in Storm Lab

The text

As transmitted.

321 
WGUS53 KARX 230844
FFWARX
IAC043-065-231200-
/O.NEW.KARX.FF.W.0008.250723T0844Z-250723T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service La Crosse WI
344 AM CDT Wed Jul 23 2025

The National Weather Service in La Crosse has issued a

* Flash Flood Warning for...
  Southwestern Clayton County in northeastern Iowa...
  Southeastern Fayette County in northeastern Iowa...

* Until 700 AM CDT.

* At 344 AM CDT, Doppler radar indicated thunderstorms have produced 
  between 2 and 4 inches of rain have fallen. Between 345 AM and 600 
  AM, up to 2 inches of additional rain may fall. Flash flooding is 
  ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, streets and other poor drainage and low-lying
           areas.

* Some locations that will experience flash flooding include...
  Elkader, Strawberry Point, Garnavillo, Arlington, Farmersburg, 
  Volga, St. Olaf, Clayton, Osborne, Mederville, Communia, 
  Littleport, Saint Sebald, Motor, Thomasville, Clayton Center, and 
  Joy Springs County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 4264 9175 4264 9181 4283 9161 4284 9161
      4298 9134 4289 9112 4264 9147 4264 9152
      4264 9154 4264 9155 4264 9164 4264 9167
      4264 9171

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...2 INCHES IN 2 HOURS

$$

JSB
1 follow-up statement
087 
WGUS73 KARX 231149
FFSARX

Flash Flood Statement
National Weather Service La Crosse WI
649 AM CDT Wed Jul 23 2025

IAC043-065-231200-
/O.CON.KARX.FF.W.0008.000000T0000Z-250723T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Clayton IA-Fayette IA-
649 AM CDT Wed Jul 23 2025

...FLASH FLOOD WARNING TO EXPIRE AT 7 AM CDT THIS MORNING FOR 
SOUTHWESTERN CLAYTON AND SOUTHEASTERN FAYETTE COUNTIES...

At 649 AM CDT, Doppler radar indicated between 2 and 4 inches of 
rain have fallen. Radar also indicated the heavy rain had moved into 
Wisconsin and therefore the Flash Flood Warning will be allowed to 
expire at 7

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas. Water levels will be
         receding this morning as the rain has ended.

Some locations that will experience flash flooding include...
  Elkader, Strawberry Point, Garnavillo, Arlington, Farmersburg, 
  Volga, St. Olaf, Clayton, Osborne, Highway 13 And County C 24, 
  Mederville, Communia, Littleport, Highway 56 And County W 70, 
  Saint Sebald, Motor, Thomasville, Clayton Center, Joy Springs 
  County Park and Highways 3 And 187.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Dont drive into flooded roadways. 

&&

LAT...LON 4264 9175 4264 9181 4283 9161 4284 9161
      4298 9134 4289 9112 4264 9147 4264 9152
      4264 9154 4264 9155 4264 9164 4264 9167
      4264 9171

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...2 INCHES IN 2 HOURS

$$

Baumgardt

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this flash flood warning went out at Jul 23, 3:24 AM CDT, 20 minutes earlier. Its key messages:

  • A Heat Advisory remains in effect from Noon to 8 PM tonight for heat indices of 95 to 105F.
  • Strong to severe storms and flooding will be possible from today into tonight. A Flood Watch may be needed north of Interstate 94 for tonight.
  • Depending on convective rain-cooled outflows, some warm low temperature records may be tied or broken today. The current records range from 67F at Owen, WI (set in 1983, 1987, 2001, and 2011) to 78F at Lancaster 4 WSW, WI (set in 1914) and Viroqua, WI (set in 1920).
Area forecast discussion, Jul 23, 3:24 AM CDT, 20 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
324 AM CDT Wed Jul 23 2025

.KEY MESSAGES...

- A Heat Advisory remains in effect from Noon to 8 PM tonight
  for heat indices of 95 to 105F.

- Strong to severe storms and flooding will be possible from
  today into tonight. A Flood Watch may be needed north of
  Interstate 94 for tonight.

- Depending on convective rain-cooled outflows, some warm low
  temperature records may be tied or broken today. The current
  records range from 67F at Owen, WI (set in 1983, 1987, 2001,
  and 2011) to 78F at Lancaster 4 WSW, WI (set in 1914) and
  Viroqua, WI (set in 1920).

&&

.DISCUSSION...
Issued at 324 AM CDT Wed Jul 23 2025

Today through Thursday

The remnants from a MCV from last night and a low-level jet has
resulted in a thunderstorm complex moving northeast through the
area this morning. While the effective shear is less than
30 knots, most-unstable CAPE up to 2000 J/kg (enhancing the
thunderstorm updrafts) and precipitable water values in the
excess of 2 inches may produce isolated wet microbursts. One
negative for this is that DCAPES are only in the 600 to 800 J/kg
range. In addition, we are watching for the potential of flash
flooding in northeast Iowa in southwest Wisconsin.

In the wake of the morning convection, temperatures should still
be able to warm into the lower and mid-90s. With dew points in
the mid-70s, we are still expecting heat indices of 95 to 105.
A Heat Advisory remains in effect from noon through 8 PM. In
addition, there is a potential that we could see some record
warm low temperatures. The NBM has a 75% chance for La Crosse
and a 99% chance for Rochester of tying or breaking their warm
low temperature record for today. One concern is whether the
convective outflow boundaries from this morning or late this
evening may cool the temperatures briefly below those records.
More on this can be found in the climate section below.

CAMs are indicating the potential of 1 or 2 line of storms for
late this afternoon and tonight. A few show a line possibly
impacting areas mainly north of Interstate 94 late this
afternoon. There is a potential that this line could produce
some damaging winds. There is much better agreement in the CAMS
for a line associated with a cold front moving southeast into
the area this evening in the wake of a surface low that will be
tracking across northern Wisconsin. Surface-based ML CAPES will
climb into the 3000 to 4000 J/kg ahead of this front. Depending
on how much CAPEs can increase and the wind fields ahead of low
pressure area, there is some concern that enhanced storm-
relative helicities could result in a few isolated tornadoes
north of Interstate 94 tonight. The other threat for tonight
will be damaging winds as a strong mid-level jet moves
southward. With showers and storms reducing the CAPES across the
area and the better shear shifting east of the area, the threat
for severe storms looks less for Thursday.

The combination of training storms, warm cloud layer depths in
the excess of 4 km,and relatively high precipitable water (2 to
2.3 inches) could result in 2 to 4 inches of rain mainly north
of Interstate 94 tonight. The 23.00z HREF localized
probability-matched means suggest the potential for some
localized totals of 5 to 7 inches. If this trend continues, a
Flood Watch may be needed.

Saturday through Monday night

Model consensus shows that the 500 mb ridge located over the
southeast US on Saturday will retrograde west northwest into the
Central Plains by Monday. This is in response to a Madden Julian
Oscillation (MJO) moving through the western Pacific (Phase 6). One
thing different in the models is that the ridge doesn't amplify
north into the Northern Plains. As a result, our area remains on the
northwest periphery of this high on Saturday and Sunday and on the
northern periphery for Monday. On Saturday, a convective system
looks to move mainly southeast of the area. If it did happen to
bring showers and storms to the area, they would be mainly in
northeast Iowa and southwest Wisconsin. Sunday looks to be mainly
quiet during the day and then multiple thunderstorm complexes to
move through the region from Sunday night into Monday night.

With less amplification of the ridge into the Upper Mississippi and
Northern Plains, the latest NBM has lowered the probabilities of 90
degree temperatures south of Interstate 94. It is only up to 15% on
Sunday and up to 25% on Monday.

Tuesday through Thursday

As the MJO continues to move east across the western and central
Pacific (phases 6 & 7), the 500 mb ridge retrogrades further west
and amplifies across the western CONUS and western Canada. This
results in the storm track moving further and further southwest away
from the Upper Mississippi River Valley. Northwest flow aloft bring
cooler and drier air southeast into our region. After seasonable
high temperatures in the lower and mid-80s on Tuesday, they will
likely cool into the lower and mid-70s by Thursday. Unfortunately
this flow pattern will also favorable for bringing Canadian wildfire
smoke into the region. It is still far too early to say whether this
smoke will be able to make it to the surface or will it simply just
remain aloft.

&&

.AVIATION /06Z TAFS THROUGH 06Z THURSDAY/...
Issued at 1255 AM CDT Wed Jul 23 2025

Currently monitoring a convective complex moving north through
northeast Iowa. This complex produced power outages in the
Waterloo Area recently. Confidence was far too low to include
thunderstorms in the KRST TAF. Meanwhile, a PROB30 for
thunderstorms was included in the KLSE TAF between 23.09z and
23.12z. If thunderstorms happen to impact the KLSE TAF, it could
reduce visibilities and ceilings briefly to LIFR/IFR.

For this evening, some of the CAMS suggest that there may be
some additional storms affecting northeast Iowa, southeast
Minnesota, and west-central and north-central Wisconsin. Due to
poor run-to-run consistency, confidence was not high enough to
include them into the TAFs at this time.

&&

.CLIMATE...
Issued at 324 AM CDT Wed Jul 23 2025

The record warm lows for today range from 67F at Owen, WI (set in
1983, 1987, 2001, and 2011) to 78F at Lancaster 4 WSW, WI (set in
1914) and Viroqua, WI (set in 1920).

La Crosse's warm low temperature record for this date is 77F.
This occurred back in 1999. The latest NBM (23.01z run) currently
has a 75% chance that the warm low temperature will be tied or
broken. This is 5% lower than the run 24 hours ago.

Rochester's warm low temperature record for this data is 72F.
This record has been tied 4 times (1920, 1940, 1965, and 2005).
The latest NBM (23.01z run) currently has a 99% chance that the warm
low temperature will be tied or broken. This is 14% higher than the
run 24 hours ago.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...Heat Advisory from noon today to 8 PM CDT this evening for
     WIZ029-032>034-041>044-053>055-061.
MN...Heat Advisory from noon today to 8 PM CDT this evening for
     MNZ079-086>088-094>096.
IA...Heat Advisory from noon today to 8 PM CDT this evening for
     IAZ008>011-018-019-029-030.

&&

DISCUSSION...Boyne
AVIATION...Boyne
CLIMATE...Boyne
Hazardous weather outlook, Jul 22, 9:10 PM CDT, 6 hours 34 minutes before
Hazardous Weather Outlook
National Weather Service La Crosse WI
910 PM CDT Tue Jul 22 2025

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-
032>034-041>044-053>055-061-240615-
Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette-
Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston-
Taylor-Clark-Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Juneau-
Adams-Vernon-Crawford-Richland-Grant-
910 PM CDT Tue Jul 22 2025

This Hazardous Weather Outlook is for portions of southeast
Minnesota...northeast Iowa and southwest into central Wisconsin.

.DAY ONE...Tonight

Thunderstorms are possible this evening into tonight. A few may
become strong.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

While it is uncertain if thunderstorms will develop early
Wednesday morning (40-50% chance), if they do, localized heavy
rain and flooding may occur.

Heat indices are expected to climb into the 100 to 104 degree
range on Wednesday. A Heat Advisory is in effect for the vast
majority of the region.

A few strong to severe storms will be possible late Wednesday
afternoon into Wednesday night. Damaging winds will be the main
hazard. Additionally, a tornado cannot be ruled out, primarily
north of Interstate 94.

.SPOTTER INFORMATION STATEMENT...

Spotters might be needed Wednesday afternoon and evening.

.EMERGENCY MANAGEMENT COORDINATION...

No webinar is scheduled.

Ferguson

In the hours before

Special weather statement, Jul 23, 12:15 AM CDT, 3 hours 29 minutes before
Special Weather Statement
National Weather Service La Crosse WI
1215 AM CDT Wed Jul 23 2025

IAZ010-029-230600-
Winneshiek IA-Fayette IA-
1215 AM CDT Wed Jul 23 2025

...STRONG THUNDERSTORMS WILL IMPACT FAYETTE AND SOUTHERN WINNESHIEK
COUNTY THROUGH 100 AM CDT...

At 1213 AM CDT, automated weather observations reported strong
thunderstorms along a line extending from near Waucoma to near West
Union to near Stanley. Movement was northeast at 45 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Automated weather observations at Oelwein reported 45 mph
         winds at 1205 AM.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Strong thunderstorms will be near...
  West Union, Fayette, Arlington, Spillville, and Fort Atkinson
  around 1220 AM CDT.
  Calmar, Ossian, Elgin, and Clermont around 1225 AM CDT.

Other locations impacted by these storms include Donnan, Festina,
Eldorado, Lake Meyer County Park, Randalia, Highways 3 And 187,
Waucoma Campground, Jackson Junction, County Road W 33 And 187, and
Castalia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4264 9208 4324 9208 4309 9160 4264 9161
TIME...MOT...LOC 0513Z 206DEG 38KT 4309 9207 4292 9181 4267 9179

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

JAR
Special weather statement, Jul 23, 1:18 AM CDT, 2 hours 26 minutes before
Special Weather Statement
National Weather Service La Crosse WI
118 AM CDT Wed Jul 23 2025

IAZ008>011-018-019-029-030-230700-
Clayton IA-Floyd IA-Winneshiek IA-Chickasaw IA-Howard IA-Fayette IA-
Allamakee IA-Mitchell IA-
118 AM CDT Wed Jul 23 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHERN MITCHELL...SOUTHERN
HOWARD...CLAYTON...FAYETTE...ALLAMAKEE...FLOYD...WINNESHIEK AND
CHICKASAW COUNTIES THROUGH 200 AM CDT...

At 117 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Rudd to 6 miles north of Clarksville to Jerico
to near Farmersburg. Movement was northeast at 30 mph.

HAZARD...Wind gusts of 50 to 55 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Strong thunderstorms will be near...
  Charles City, Postville, Nashua, Monona, Calmar, Ossian, Rudd,
  Spillville, Fort Atkinson, and Floyd around 125 AM CDT.
  Osage around 130 AM CDT.
  Ridgeway around 135 AM CDT.
  Decorah and Cresco around 140 AM CDT.
  Waukon around 145 AM CDT.

Other locations impacted by these storms include Volney, County Roads
A 52 And W 60, Vernon Springs, Bradford, Nordness, Chickasaw, Giard,
Highways 3 And 187, Sattre, and Highway 13 And County C 24.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4339 9302 4322 9263 4341 9207 4342 9120
      4335 9121 4332 9112 4326 9106 4313 9118
      4304 9118 4291 9114 4288 9110 4283 9109
      4264 9128 4264 9208 4291 9208 4291 9302
TIME...MOT...LOC 0617Z 206DEG 26KT 4313 9294 4288 9267 4317 9229 4298
9145

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH

JAR
Special weather statement, Jul 23, 2:00 AM CDT, 1 hour 44 minutes before
Special Weather Statement
National Weather Service La Crosse WI
200 AM CDT Wed Jul 23 2025

IAZ008>011-018-019-029-030-WIZ054-061-230745-
Clayton IA-Floyd IA-Winneshiek IA-Chickasaw IA-Howard IA-Fayette IA-
Allamakee IA-Mitchell IA-Crawford WI-Grant WI-
200 AM CDT Wed Jul 23 2025

...STRONG THUNDERSTORMS WILL IMPACT COUNTIES IN NORTHEAST IOWA AND
FAR SOUTHWEST WISCONSIN THROUGH 245 AM CDT...

At 159 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles southeast of Stacyville to near Ionia
to near Ridgeway to near Harpers Ferry. Movement was northeast at 25
mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Strong thunderstorms will be near...
  Decorah, Waukon, Cresco, Riceville, Ridgeway, Ionia, and Jerico
  around 205 AM CDT.
  Lansing and Elma around 210 AM CDT.

Other locations impacted by these storms include Eastman, Bradford,
Nordness, Giard, Quandahl, Turkey River, and Waucoma Campground.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4350 9302 4350 9122 4346 9123 4342 9120
      4342 9067 4293 9067 4265 9090 4264 9171
      4264 9187 4291 9188 4291 9303
TIME...MOT...LOC 0659Z 219DEG 24KT 4337 9270 4302 9251 4331 9208 4322
9105

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

JAR
Special weather statement, Jul 23, 2:44 AM CDT, 1 hour before
Special Weather Statement
National Weather Service La Crosse WI
244 AM CDT Wed Jul 23 2025

IAZ011-029-030-WIZ053>055-061-230830-
Clayton IA-Fayette IA-Allamakee IA-Richland WI-Vernon WI-Crawford WI-
Grant WI-
244 AM CDT Wed Jul 23 2025

...STRONG THUNDERSTORMS WILL IMPACT COUNTIES IN NORTHEAST IOWA
AND FAR SOUTHWEST WISCONSIN THROUGH 330 AM CDT...

At 243 AM CDT, Doppler radar was tracking a cluster of strong
thunderstorms along a line extending from Bloomington to near
Marquette. Movement was northeast at 35 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Strong thunderstorms will be near...
  Prairie Du Chien and Marquette around 250 AM CDT.
  Harpers Ferry around 255 AM CDT.
  Boscobel around 310 AM CDT.

Other locations impacted by these storms include Volney, Eastman,
Highway 61 And County T, Giard, Highways 3 And 187, Turkey River,
Highway 13 And County C 24, National, Fargo, and Hardin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4264 9208 4268 9208 4354 9087 4324 9043
      4276 9069 4267 9087 4268 9090 4265 9090
TIME...MOT...LOC 0743Z 211DEG 29KT 4290 9093 4304 9128

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

JAR

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 23, 12:15 AM CDTSpecial Weather StatementARXFayette45 min
Jul 23, 12:26 AM CDTSevere Thunderstorm WarningARXFayette34 min
Jul 23, 1:18 AM CDTSpecial Weather StatementARXAllamakee, Chickasaw, Clayton, Fayette, Floyd, Winneshiek42 min
Jul 23, 2:00 AM CDTSpecial Weather StatementARXAllamakee, Chickasaw, Clayton, Fayette, Floyd, Howard and 2 more45 min
Jul 23, 2:16 AM CDTSevere Thunderstorm WarningARXChickasaw, Floyd44 min
Jul 23, 2:44 AM CDTSpecial Weather StatementARXClayton46 min
Jul 23, 2:46 AM CDTSevere Thunderstorm WarningARXChickasaw14 min

Nearby

Flash Flood Warnings in Iowa, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.